MAUDE Adverse Event Report: TEM INNOVATIONS GMBH ROTEM DELTA SYSTEM; WHOLE BLOOD HAEMOSTATIS SYSTEM

TEM INNOVATIONS GMBH ROTEM DELTA SYSTEM; WHOLE BLOOD HAEMOSTATIS SYSTEM
Catalog Number 200100-US
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Company technical support visited the site and was unable to replicate the issue.This incident is currently under investigation and a follow-up report will be filed.
 
Event or Problem Description
Customer reported that the rotem merged the demographic from one patient with the result of another patient on the report.The patient results were not used for treatment and no patient harm was reported.
 
Additional Manufacturer Narrative
A capa was initiated as part of the investigation.Root cause is a defect in the software that allows a click by a user within a certain time window to alter the association of patient data from one sample to another.A new software was released, and confirmed with correction of the defect.New software changes the way data is presented by using a pdf viewer.This method prevents the actions from the user (inadvertent clicks) from altering the information presented and the association of that information within the record.The next step of the capa is reviewing complaints at the of july and ensuring that has not been a recurrence of the defect.
 
Event or Problem Description

Brand Name
ROTEM DELTA SYSTEM
Common Device Name
WHOLE BLOOD HAEMOSTATIS SYSTEM
Manufacturer (Section D)
TEM INNOVATIONS GMBH
martin-kollar-strasse 13
81829
munich,
GM 
MDR Report Key7261133
Report Number3005792925-2018-00001
Device Sequence Number19289471
Product Code JPA
UDI-Device Identifier04260160470020
UDI-Public04260160470020
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K101533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200100-US
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/16/2018
Supplement Date Received by Manufacturer01/16/2018
Initial Report FDA Received Date02/09/2018
Supplement Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;